# SDR AALA960372

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1351 - AFTER TAKEOFF IAD AND LANDING GEAR RETRACTED, RED NLG LIGHT ILLUMINATED FOR APPROXIMATELY 1 MINUTE AND THEN EXTINGUISHED WITH NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NLG UPLOCK SENSOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.
